# SDR ASAA2022102140406

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 50,716 hours, 14,914 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7078
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 64,532 hours, 23,779 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, ON RECALL, CONT CAB MASTER CAUTION ZONE TEMP ILLUMINATED. EXTINGUISHED WHEN RESET, SUPPLY DUCT TEMP IS WORKING NORMAL. GROUNDED - YES. REMOVED & REPLACED VALVE, TRIM MODULATING IAW B737-800 AMM 21-61-21/401. OPS CK NORMAL.
